MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC 2L: 5FR X 40CM W/ 130CM SS SWG; CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW PI PICC 2L: 5FR X 40CM W/ 130CM SS SWG; CATHETER, INTRAVASCULAR, THER
Catalog Number ASK-05052-CHC2
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The picc was reported as leaking.The catheter was inserted on (b)(6) 2023.The picc was removed and replaced by another picc.No pa tient harm was reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The picc was reported as leaking.The catheter was inserted on (b)(6) 2023.The picc was removed and replaced by another picc.No patient harm was reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).The customer report of a catheter leak could not be confirmed by visual inspection of the customer supplied photo.The images show a used catheter; however, no evidence of leaking can be observed.A complete visual inspection could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." a finding in regard to extension line / juncture hub separation in use was identified upon device history record review for which further investigations were initiated, but it could not be determined if this is relevant to this reported customer issue without the device sample to evaluate.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI PICC 2L: 5FR X 40CM W/ 130CM SS SWG
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18003842
Report Number9680794-2023-00802
Device Sequence Number12408629
Product Code LJS
UDI-Device Identifier10801902095463
UDI-Public10801902095463
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue NumberASK-05052-CHC2
Device Lot Number13F22L0366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown